On Lie algebras of vector fields related to Riemannian foliations

Volume 58 / 1993

Tomasz Rybicki Annales Polonici Mathematici 58 (1993), 111-122 DOI: 10.4064/ap-58-2-111-122

Abstract

Riemannian foliations constitute an important type of foliated structures. In this note we prove two theorems connecting the algebraic structure of Lie algebras of foliated vector fields with the smooth structure of a Riemannian foliation.

Authors

  • Tomasz Rybicki

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image